# SDR DALA2017062805139

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON VERTICAL STABILIZER SKIN LEFT HAND SIDE.  REPLACED IAW DWG 5936143 AND SRM 51-30-02 AND 51-30-05.
